# SDR USAA960012

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 480
- Part time: 35,206 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND A DENT 8 INCHES BY 4 INCHES IMPACT DAMAGE LOCATED AT BS 480 BETWEEN STRINGER 25R AND STRINGER 26R OF FUSELAGE SKIN.  INSTALLED DOUBLER PER USA EA NR 40585.  (M)
